# SDR AU970484

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Cable
- Part number: 35815109
- Condition: Failed
- Location: Mlg Retract
- Component: Beech, B76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR UPLOCK CABLE FAILED AT OUTBOARD SWAGED FITTING DUE TO CORROSION OF THE EXPOSED STRANDS
